# SDR CALA2025111111134

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 135,419 hours, 20,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PRESSURE GUAGE AT DOOR 2L LOW. INSPECTED DOOR 2L ESCAPE SLIDE PRESSURE GUAGE, NEEDLE IS IN THE GREEN BAND REF AMM 25-66-02. PIC ATTACHED.
